# SDR COMA2009120250222

- Difficulty date: December 2, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 35,661 hours, 32,338 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Shorted
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM CVG RECEIVED AN ANTI-ICE CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  REPLACED SHORTED CONNECTOR (P58WK).
